... that this makes me more depressed. My psychiatrist said it is from depakote. When I asked about topamax he said he wouldn't prescribe me this medication and said it's not good for bipolar. I did some research and read that topamax is used for treating bipolar disorder. Has anyone here had the same problem
I also asked my psych but it was up to me if I wanted to take it as long as I was in a stable and it was used as an mood stablizer. If any signs of mania which is usually my end of bipolar I would have to stop. Don't know too much more about this but that I too have read and heard from my clinic that it could be used in bipolar meds. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2017 • 8 answers
Updated 12 Feb 2018 • 47 answers
Updated 29 Jul 2015 • 3 answers
Updated 1 Jan 2018 • 5 answers
Updated 25 Aug 2017 • 5 answers